# SDR SWAA2025102014339

- Difficulty date: September 14, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CIRCUIT BREAKER ON POSITION A9 PANEL P6-11 CABIN EMERGENCY LIGHTS AT FLIGHT COMPARTMENT.  REMOVED AND REPLACED CIRCUIT BREAKER ON POSITION A9 PANEL P6-11 CABIN EMERGENCY LIGHTS AT FLIGHT COMPARTMENT IAW WDM 33-51-11 AND SWPM 20-83-11 AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-720-801 TEST IS OK.
